# SDR VNAA0301004

- Difficulty date: January 5, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,251 hours, 14,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A 9A EMERGENCY EXIT DOOR OPEN IN FLIGHT INDICATION BUT WAS VERIFIED TO BE CLOSED.  UPON LANDING AT CVG, OUTSTATION INSPECTED, CLEANED, AND RESEATED THE DOOR THEN PRESSURIZED THE AIRCRAFT WITH THE CREW WHICH CHECKED GOOD.  AFTER OPERATIONAL CHECKS WERE PERFORMED THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
